# SDR USAA2011122700008

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,370 hours, 40,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOTH DOORS (L1 AND R1) THE BRACKETS THAT HOLD THE SLIDE GIRT BAR UNDER THE SLIDE PACK ARE LOOSE; THE BAR CAN SLIP OUT.  ADJUSTED L1 & R1 GIRT BAR DOOR BRACKETS AS REQUIRED, OK FOR CONTINUE SERVICE.
